MathSciNet Relay Station
MathSciNet bibliographic data
MR911048 (88k:54003) 54A25 (04A20 05A17)
Komjáth, P.; Weiss, W. Partitioning topological spaces into countably many pieces. Proc. Amer. Math. Soc. 101 (1987), no. 4, 767–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement